| Model Number |
PNDL, 5BV TVH TP 31G 8MM100CT 30/CS |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 11/04/2024 to ensure the replacement products resolved the initial concern: able to establish contact with customer who indicated replacement products resolved initial concern.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer reported that when she opened the box of the 31g pen needles some of them did not have the needle inside.The package had not been open or damaged when received by the customer.The customer has been using the product since march 2024.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 04-mar-2025: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.
Additional Manufacturer Narrative